Skip to Content

Can hyzaar cause diarrhea?

Responses (1)

Marvell 26 Oct 2009

Yes, diarrhea is a common side effect of Hyzaar.

Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Hyzaar:

Back pain; diarrhea; dizziness; lightheadedness, especially when sitting up or standing; nausea; numbness or tingling of the skin; tiredness.

Seek medical attention right away if any of these SEVERE side effects occur when using Hyzaar:

Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); chest pain; confusion; decrease in sexual ability; decreased urination; depression; drowsiness; fainting; fast or irregular heartbeat; fever, chills, or persistent sore throat; hoarseness; muscle pain, tenderness, or cramps; red, swollen, blistered, or peeling skin; restlessness; seizures; severe or persistent dry mouth; shortness of breath; swelling of the arms or legs; unusual bruising or bleeding; unusual thirst; unusual tiredness or weakness; vomiting; yellowing of the skin or eyes.

https://www.drugs.com/sfx/hyzaar-side-effects.html

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions